# SDR 06FDEA00042

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT NR 1 KRUGER FLAP WAS ACCOMPLISHED IAW SRM 57-50-3 FIG 11, BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SIZE, SHAPE, MATERIAL THICKNESS AND TYPE, FASTENERS NUMBER AND SPACING, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR.
